Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

An Invariant for Operators Approximately Satisfying Deformed Commutation Relation

Manuilov, Vladimir and Silvestrov, Sergei LU (2006) In Proceedings of the American Mathematical Society 134. p.2593-2598
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Proceedings of the American Mathematical Society
volume
134
pages
2593 - 2598
publisher
American Mathematical Society (AMS)
ISSN
1088-6826
project
Non-commutative Analysis of Dynamics, Fractals and Wavelets
Non-commutative Geometry in Mathematics and Physics
language
English
LU publication?
yes
id
9e3d495f-8a53-438e-9c15-9172f47cf14a (old id 960501)
date added to LUP
2016-04-04 14:00:51
date last changed
2020-01-20 15:30:05
@article{9e3d495f-8a53-438e-9c15-9172f47cf14a,
  author       = {Manuilov, Vladimir and Silvestrov, Sergei},
  issn         = {1088-6826},
  language     = {eng},
  pages        = {2593--2598},
  publisher    = {American Mathematical Society (AMS)},
  series       = {Proceedings of the American Mathematical Society},
  title        = {An Invariant for Operators Approximately Satisfying Deformed Commutation Relation},
  volume       = {134},
  year         = {2006},
}